# SDR UIEA2022062300646

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747
- Aircraft serial: 30609
- Aircraft time: 89,425 hours, 16,564 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH BS 840 2EA HOLE FOUND CRACK RUNNING 12 O/C ON THE FAIL SAFE CHORD LAYER WITH APPROX 0.040" IN DEPTH( STA 840 LH, STR 6L TO STR 12L, THE FAIL SAFE CHORD SEGMENT REPLACEMENT REPAIRED IAW SRM 53-20-07-2R-3 REPAIR 3 AND SRM 51-70-11 REV.95 20 FEB 2022 )
